Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Newport/Morehead City, NC

March 20, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Mar 20, 2011, 8:27 PM EDT. It took effect at Mar 21, 2011, 2:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 8:27 PM EDT (00:27 UTC)
In effect from
Mar 21, 2011, 2:00 PM EDT
Expired
Mar 22, 2011, 2:00 PM EDT
In force
24 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WHUS72 KMHX 210027
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
827 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED MONDAY AFTERNOON
THROUGH MONDAY NIGHT...

.HIGH PRESSURE TO THE SOUTH AND A COLD FRONT APPROACHING FROM THE
NORTHWEST WILL LEAD TO GUSTY SOUTHWEST WINDS OVER THE COASTAL
WATERS MONDAY AFTERNOON THROUGH MOST OF MONDAY NIGHT.

AMZ152-154-210945-
/O.EXP.KMHX.SC.Y.0031.000000T0000Z-110321T0000Z/
/O.NEW.KMHX.SC.Y.0032.110321T1800Z-110322T1200Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
827 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
8 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS MONDAY
  AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT.

* SEAS...SEAS WILL BUILD TO 4 TO 6 FEET LATE MONDAY THEN PEAK AT 6
  TO 9 FEET MONDAY NIGHT. SEAS WILL DROP BELOW 6 FEET EARLY
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-210945-
/O.EXP.KMHX.SC.Y.0031.000000T0000Z-110321T0000Z/
/O.NEW.KMHX.SC.Y.0032.110321T1800Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
827 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
8 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS MONDAY
  AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT.

* SEAS...SEAS WILL BUILD TO 4 TO 5 FEET LATE MONDAY THEN PEAK AT 5
  TO 7 FEET MONDAY NIGHT. SEAS WILL DROP BELOW 6 FEET EARLY
  TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-210945-
/O.NEW.KMHX.SC.Y.0032.110321T1800Z-110322T0900Z/
PAMLICO SOUND-
827 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS MONDAY
  AFTERNOON AND CONTINUE THROUGH LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-210945-
/O.NEW.KMHX.SC.Y.0032.110321T1800Z-110322T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
827 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS MONDAY
  AFTERNOON AND CONTINUE THROUGH LATE MONDAY NIGHT.

* SEAS...SEAS WILL BUILD TO 3 TO 5 FEET LATE MONDAY THEN PEAK AT 4
  TO 6 FEET MONDAY EVENING OVER THE OUTER WATERS. SEAS WILL DROP
  BELOW 6 FEET BY EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
497 
WHUS72 KMHX 210845
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED MONDAY AFTERNOON
THROUGH MONDAY NIGHT...

.HIGH PRESSURE TO THE SOUTH AND A COLD FRONT APPROACHING FROM THE
NORTHWEST WILL LEAD TO GUSTY SOUTHWEST WINDS AND BUILDING SEAS OVER
THE AREA THIS AFTERNOON THROUGH EARLY TUESDAY.

AMZ130-212100-
/O.EXB.KMHX.SC.Y.0032.110321T1800Z-110322T0300Z/
ALBEMARLE SOUND-
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING.

* SEAS...WAVES WILL BUILD TO 2 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-212100-
/O.EXT.KMHX.SC.Y.0032.110321T1800Z-110322T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT.

* SEAS...SEAS WILL BUILD TO 4 TO 6 FEET TODAY THEN PEAK AT 6 TO 9
  FEET TONIGHT. SEAS WILL DROP BELOW 6 FEET LATE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-212100-
/O.CON.KMHX.SC.Y.0032.110321T1800Z-110322T0900Z/
PAMLICO SOUND-
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT.

* SEAS...WAVES WILL BUILD TO 2 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-212100-
/O.CON.KMHX.SC.Y.0032.110321T1800Z-110322T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT.

* SEAS...SEAS WILL BUILD TO 3 TO 5 FEET TODAY THEN PEAK AT 4 TO 6
  FEET TONIGHT OVER THE OUTER WATERS. SEAS WILL DROP BELOW 6 FEET
  BY EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-212100-
/O.CON.KMHX.SC.Y.0032.110321T1800Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
445 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT.

* SEAS...SEAS WILL BUILD TO 3 TO 6 FEET TODAY THEN PEAK AT 4 TO 7
  FEET TONIGHT. SEAS WILL DROP BELOW 6 FEET EARLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
091 
WHUS72 KMHX 211919
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS TROUGH TONIGHT...

.HIGH PRESSURE TO THE SOUTH AND A COLD FRONT APPROACHING FROM THE
NORTHWEST WILL LEAD TO GUSTY SOUTHWEST WINDS AND BUILDING SEAS
OVER THE AREA THIS AFTERNOON THROUGH EARLY TUESDAY.

AMZ135-220330-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T0900Z/
PAMLICO SOUND-
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS CONTINUING THROUGH TONIGHT.

* SEAS...WAVES WILL BUILD TO 2 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-220300-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T0300Z/
ALBEMARLE SOUND-
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS CONTINUING THROUGH THIS
  EVENING.

* SEAS...WAVES 2 TO 3 FT SUBSIDING TO 1 TO 2 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-220330-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS CONTINUING THROUGH TONIGHT.

* SEAS...SEAS 4 TO 6 FEET. SEAS WILL DROP BELOW 6 FEET BY EARLY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-220330-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS CONTINUING THROUGH
  TONIGHT.

* SEAS...SEAS 6 TO 9 FEET TONIGHT. SEAS WILL DROP BELOW 6 FEET
  LATE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-220330-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
319 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS CONTINUING THROUGH TONIGHT.

* SEAS...SEAS 4 TO 7 FEET TONIGHT. SEAS WILL DROP BELOW 6 FEET
  EARLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
152 
WHUS72 KMHX 220026
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT...

.A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LEAD TO GUSTY
SOUTHWEST WINDS AND ROUGH SEAS OVER THE AREA THIS EVENING
THROUGH EARLY TUESDAY.

AMZ130-220130-
/O.CAN.KMHX.SC.Y.0032.000000T0000Z-110322T0300Z/
ALBEMARLE SOUND-
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

AMZ150-220130-
/O.CAN.KMHX.SC.Y.0032.000000T0000Z-110322T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

AMZ135-220900-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T0900Z/
PAMLICO SOUND-
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS...BECOMING WEST 15 TO 20
  KNOTS LATE TONIGHT.

* SEAS...WAVES 3 TO 4 FEET THIS EVENING WILL SUBSIDE TO 2 TO 3
  FEET BY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-220945-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS THIS EVENING WILL BECOME
  WEST AROUND 20 KNOTS TOWARD MORNING. 

* SEAS...SEAS 7 TO 10 FEET THIS EVENING WILL SLOWLY SUBSIDE LATER
  TONIGHT AND DROP BELOW 6 FT LATE TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-220945-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
826 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WILL BECOME WEST 15 TO 20
  KNOTS TOWARD MORNING.

* SEAS...SEAS 4 TO 7 FEET TONIGHT. SEAS WILL DROP BELOW 6 FEET 
  EARLY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
241 
WHUS72 KMHX 220754
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
354 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT...

.A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LEAD TO GUSTY
SOUTHWEST WINDS AND ROUGH SEAS OVER THE AREA THIS EVENING THROUGH
EARLY TUESDAY.

AMZ135-220900-
/O.CAN.KMHX.SC.Y.0032.000000T0000Z-110322T0900Z/
PAMLICO SOUND-
354 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW 25 KNOTS SO THE ADVISORY HAS BEEN
CANCELLED. 

$$

AMZ152-154-221500-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
354 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS THIS EVENING WILL BECOME
  WEST 20 TO 25 KNOTS THIS MORNING.

* SEAS...SEAS 7 TO 10 FEET WILL SLOWLY SUBSIDE AND DROP BELOW 6
  FT LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-221200-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
354 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WILL BECOME WEST 15 TO 
  20 KNOTS EARLY THIS MORNING. 

* SEAS...SEAS 4 TO 6 FEET WILL DROP BELOW 6 FEET EARLY THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
589 
WHUS72 KMHX 221143
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
743 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT...

.A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LEAD TO GUSTY
SOUTHWEST WINDS AND ROUGH SEAS OVER THE AREA THIS EVENING THROUGH
EARLY TUESDAY.

AMZ156-158-221245-
/O.CAN.KMHX.SC.Y.0032.000000T0000Z-110322T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
743 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW 6 FEET SO THE ADVISORY IS CANCELLED.

$$

AMZ152-154-221500-
/O.CON.KMHX.SC.Y.0032.000000T0000Z-110322T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
743 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* SEAS...SEAS 5 TO 8 FEET WILL SLOWLY SUBSIDE AND DROP BELOW 6 FT
  LATE THIS MORNING. SEAS 3 TO 5 FEET ARE EXPECTED THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
531 
WHUS72 KMHX 221400
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1000 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS AFTERNOON...

.SEAS ABOVE 6 FEET WILL CONTINUE THROUGH THIS AFTERNOON.

AMZ152-154-221800-
/O.EXT.KMHX.SC.Y.0032.000000T0000Z-110322T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1000 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* SEAS...SEAS 5 TO 8 FEET WILL SLOWLY SUBSIDE AND DROP BELOW 6 
  FT EARLY THIS AFTERNOON. SEAS 3 TO 5 FEET ARE EXPECTED THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
350 
WHUS72 KMHX 221811
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
211 PM EDT TUE MAR 22 2011


AMZ152-154-221915-
/O.EXP.KMHX.SC.Y.0032.000000T0000Z-110322T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
211 PM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

SEAS HAVE SUBSIDED TO 3 TO 5 FEET THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 4:06 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Mar 20, 4:06 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
406 PM EDT SUN MAR 20 2011

.SYNOPSIS...
HIGH PRESSURE WILL SHIFT OFFSHORE TONIGHT. A WEAK WARM FRONT WILL
LIFT THROUGH THE AREA AS FLOW BECOMES SOUTHERLY AROUND THE
BACKSIDE OF THE HIGH. A WEAK COLD FRONT WILL DRIFT SOUTH ACROSS
THE WATERS LATE MONDAY NIGHT INTO TUESDAY THEN LIFT NORTH AS A
WARM FRONT TUESDAY NIGHT. ANOTHER COLD FRONT WILL MOVE THROUGH THE
AREA WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE WILL BUILD OVER
THE AREA ON FRIDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 400 PM SUNDAY...HIGH PRESSURE WILL CONTINUE TO SHIFT
OFFSHORE TONIGHT. MID CLOUDS WILL INCREASE ACROSS THE AREA FROM
THE WEST OVERNIGHT AS A WEAK SHORTWAVE APPROACHES THE AREA.
EASTERLY WINDS WILL DIMINISH WITH SUNSET INLAND...BUT REMAIN UP
ALONG THE IMMEDIATE COAST A BIT LONGER.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/...
A WEAK SHORTWAVE TROUGH/WARM FRONT WILL APPROACH FROM THE WEST TONIGHT
AND CROSS NORTH OF THE REGION MONDAY. EXPECT MID/HIGH CLOUDS TO
INCREASE THROUGH THE OVERNIGHT ASSOCIATED WITH THIS
FEATURE. INTRODUCED A SLIGHT CHANCE OF POPS ON THE OUTER BANKS LATE
TONIGHT INTO EARLY TOMORROW MORNING WITH THIS FEATURE. GUIDANCE
WAS IN GOOD AGREEMENT BOTH TONIGHT AND TOMORROW FOR TEMPERATURES
AND FOLLOWED A BLEND IN THE FCST.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM SUNDAY...ACTIVE PATTERN EXPECTED ACROSS THE AREA WITH
SEVERAL WEATHER SYSTEMS FORECAST TO AFFECT THE REGION BUT NOT
EXPECTING MUCH IN THE WAY OF SIGNIFICANT RAINFALL THROUGH THE
PERIOD. THE SUB TROPICAL RIDGE CURRENTLY AMPLIFYING INTO THE MID
ATLANTIC REGION WILL BE FLATTENED MID WEEK BY A PARADE OF SHORTWAVES
EMERGING OUT OF THE WESTERN US UPPER TROUGH. THE MOST SIGNIFICANT OF
THESE SHORTWAVES WILL AFFECT EASTERN NC WEDNESDAY NIGHT INTO
THURSDAY AND WILL GIVE US OUR BEST SHOT AT MEASURABLE RAINFALL BUT
WITH AMOUNTS OF ONLY 1/10" OF AN INCH OR LESS MOST AREAS. BY THE END
OF THE WEEK COLD AIR WILL BECOME ESTABLISHED ACROSS THE EASTERN US
WITH SOME OF THIS AIRMASS MAKING IT SOUTH INTO EASTERN NC WITH BELOW
NORMAL TEMPERATURES EXPECTED FRIDAY AND SATURDAY.

MODEL DIFFERENCES LEAD TO A BELOW NORMAL CONFIDENCE FACTOR IN THE
DETAILS OF THE FORECAST AND THESE DIFFERENCES BEGIN AS EARLY AS THE
MONDAY NIGHT INTO TUESDAY TIME FRAME AS THE MODELS BRING A DRY COLD
FRONT INTO NC WHERE IT WILL EVENTUALLY STALL. THE 06Z GFS AND 00Z
ECMWF WERE THE FASTEST BRINGING THE FRONT INTO NORTHERN AREAS BY 12Z
TUE. THE 12Z NAM WHILE A LITTLE SLOWER HAS CAUGHT UP TO THE
GFS/ECMWF. THE FRONTAL PLACEMENT WILL HAVE A BIG AFFECT ON
TEMPERATURES AS AREAS BEHIND THE FRONT WILL BE COOLER ESPECIALLY
ALONG THE OUTER BANKS WHERE FLOW OFF THE COLD SHELF WATERS WILL
PRODUCE SIGNIFICANTLY COOLER READINGS. WILL FOLLOW THE MODEL
CONSENSUS AND BRING THE FRONT INTO SE NORTH CAROLINA TUES AFTERNOON.
WHILE A FAIR AMOUNT OF CLOUDINESS WILL OCCUR WITH THE FRONT AT TIMES
NONE OF THE OPERATIONAL MODELS PRODUCE SIGNIFICANT RAINFALL. WILL
FORECAST 20-30% POPS MON NIGHT HIGHEST NE WITH ONLY A FEW HUNDREDTHS
OF AN INCH EXPECTED IF ANY PRECIPITATION MATERIALIZES.

THE STATIONARY FRONT WILL RETREAT NORTH AS WARM FRONT TUESDAY NIGHT
AND EARLY WEDNESDAY FOLLOWED BY A BRISK...WARM SW FLOW WEDNESDAY
WITH READINGS WELL INTO THE 70S. SOME NEGLIGIBLE PRECIPITATION IS
AGAIN POSSIBLE TUESDAY NIGHT MAINLY OVER THE NORTHEAST ZONES WITH
THE FRONT. THE NEXT COLD FRONT IS FORECAST TO MOVE INTO REGION
WEDNESDAY NIGHT ACCOMPANIED BY A STRONG SHORTWAVE AND THIS WILL HELP
PRODUCE SHOWERS AHEAD OF THE FRONT WITH AROUND 1/10 OF AN INCH OF
QPF EXPECTED. THE INITIAL FRONT WILL MOVE OFFSHORE BY THURSDAY
AFTERNOON ENDING THE SMALL PRECIPITATION THREAT BUT THE COLD AIR
WILL BE DELAYED SO ANOTHER WARM DAY IS EXPECTED WITH READINGS IN THE
70S. THE COLD AIR WILL ARRIVE FRIDAY ON NORTHERLY FLOW AFTER A
SECONDARY DRY COLD FRONT CROSSES THE AREA THURSDAY EVENING. A WEAK
SHORTWAVE WILL PRODUCE SOME CLOUDINESS WITH THE 00Z ECMWF PRODUCING
LIGHT RAIN MAINLY TO OUR SOUTH (AMOUNTS LESS THAN 1/10 OF AN INCH).
CONTINUED NORTHERLY (NW) FLOW ON SATURDAY WILL KEEP THE COOL AIRMASS
IN PLACE WITH BELOW NORMAL TEMPERATURES EXPECTED BOTH FRIDAY AND
SATURDAY. CONTINUED DRY WITH MODERATION EXPECTED SUNDAY WITH
WESTERLY DOWNSLOPE FLOW.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...
AS OF 400 PM SUNDAY...EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE
SHORT TERM. MID TO HIGH CLOUDS WILL INCREASE ACROSS THE AREA
TONIGHT AHEAD OF A WEAK SHORTWAVE...BUT WILL REMAIN ABOVE 6K FT.
WINDS WILL BECOME LIGHT OVERNIGHT...BUT INCREASE RAPIDLY DURING
THE DAY ON MONDAY AND BECOME GUSTY IN THE AFTERNOON FROM THE SOUTHWEST.

/LONG TERM MONDAY NIGHT THROUGH FRIDAY/... AS OF 330 PM
SUNDAY....LOOKING AT MAINLY VFR CONDITIONS THROUGH THE PERIOD.
BEST CHANCE FOR SUB VFR CONDITIONS WILL BE WEDNESDAY NIGHT/EARLY
THURSDAY WITH SHOWERS AHEAD OF A COLD FRONT. COULD ALSO SEE SUB
VFR CONDITIONS TUESDAY NIGHT/EARLY WEDNESDAY MAINLY IN LOW
CLOUDS/ISOLATED SHOWERS AS A WARM FRONT RETREATS TO THE NORTH.

&&

.MARINE...
/SHORT TERM THROUGH SUNDAY NIGHT/...
AS OF 400 PM SUNDAY...SEAS HAVE BEEN SLOWER TO DIMINISH THAN
EXPECTED. HAD TO EXTEND SCA FOR THE CENTRAL WATERS UNTIL 8 PM.
WINDS WILL DIMINISH OVERNIGHT AND SHIFT TO SE. BY MORNING WINDS
WILL HAVE SHIFTED TO SOUTHERLY AND TRANSITION TO SW AND INCREASE
RAPIDLY DURING THE DAY. BY LATE AFTERNOON EXPECT SCA CONDITIONS TO
DEVELOP ACROSS THE CENTRAL WATERS...SPREADING TO ALL WATERS AFTER
THAT.

/LONG TERM MONDAY NIGHT THROUGH FRIDAY/...
AS OF 330 PM SUNDAY...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
MONDAY NIGHT INTO TUESDAY AND FROM WEDNESDAY AFTERNOON INTO FRIDAY.
MODERATE SW FLOW WILL CONTINUE MONDAY NIGHT AHEAD AHEAD OF THE BACK
DOOR COLD FRONT WITH SCA CONDITIONS EXPECTED. THE FRONT WILL STALL
BETWEEN CAPE FEAR AND CAPE LOOKOUT TUESDAY WITH CHANGEABLE WIND
DIRECTIONS AND DIMINISHING WINDS LEADING TO A BRIEF CESSATION IN
ADVISORY CONDITIONS IN THE AFTERNOON AND NIGHT. THE FRONT WILL THEN
RETREAT NORTH AS A WARM FRONT LATE TUESDAY NIGHT INTO WEDNESDAY.
MODERATE W TO SW FLOW TO 25 KT EXPECTED AGAIN WEDNESDAY AND THURSDAY
WITH A SERIES OF COLD FRONTS EXPECTED TO PASS THROUGH THE WATERS.
MODERATE NORTHERLY FLOW TO 25 KT POSSIBLE EARLY FRIDAY THEN LIGHTER
WINDS EXPECTED SATURDAY AS HIGH PRESSURE MOVES OVER THE WATERS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ152-
     154-156.

&&

SYNOPSIS...RSB
NEAR TERM...RSB
SHORT TERM...RSB
LONG TERM...JME
AVIATION...RSB/JME
MARINE...RSB/JME
Hazardous weather outlook, Mar 20, 3:22 AM EDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 AM EDT SUN MAR 20 2011

NCZ029-044>047-079>081-090>095-098-103-104-210730-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
322 AM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.